MathSciNet Relay Station
MathSciNet bibliographic data
MR1725969 90C29 (90C27)
Preater, J. The best-choice problem for partially ordered objects. Oper. Res. Lett. 25 (1999), no. 4, 187–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement